# SDR CALA0000914

- Difficulty date: June 17, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 9,185 hours, 2,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FLIGHT ATTENDANT SEAT MEGAPHONE INOPERATIVE.  THE MEGAPHONE WAS REMOVED AND REPLACED.
